# SDR U0GA108163

- Difficulty date: February 19, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N186EH
- Make and model: Aerosp AS355*
- Aircraft serial: 2844
- Aircraft time: 5,383 hours, 17,366 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: MA12401
- Condition: Faulty
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT PILOT GOT A WARNING HORN WITH NO WARNING LIGHT.  PILOT REDUCED POWER FOR AN AUTOROTATION, FOUND EVERYTHING WORKING NORMALLY AND CANCELLED HORN.  2 MINUTES LATER PILOT NOTICED A DIM HYDRAULIC WARNING LIGHT AND CONDUCTED EMERGENCY  PROCEDURE (HYDRAULICS OFF LANDING).  INSPECTION BY MAINTENANCE FOUND THE HYDRAULIC PRESSURE SWITCH TO BE FAULTY.  SWITCH WAS REPLACED AND OPERATIONALLY CHECKED, AIRCRAFT RETURNED TO SERVICE.
